Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Morristown, TN

February 15, 20254 counties in Tennessee

NWS Morristown, TN issued this flash flood warning at Feb 15, 2025, 12:05 PM EST for 4 counties in Tennessee. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 12:05 PM EST (17:05 UTC)
Expired
Feb 15, 2025, 7:44 PM EST
In force
8 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Campbell County, TN, Claiborne County, TN, Morgan County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 83 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 1:08 PM ESTFLASH FLOODOneida, TNPicture of widespread flooding of property under several inches of water.
Feb 15, 2:52 PM ESTFLASH FLOOD3 N Huntsville, TNStanley Creek is over its banks in the Paint Rock community, flooding nearby fields. Reported by Trained Spotter.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.1 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 569 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
569 m²/s²
0-3 km storm-relative helicity
1006 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WGUS54 KMRX 151705
FFWMRX
TNC013-025-129-151-152100-
/O.NEW.KMRX.FF.W.0004.250215T1705Z-250215T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
1205 PM EST Sat Feb 15 2025

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Campbell County in east Tennessee...
  Northwestern Claiborne County in east Tennessee...
  Northern Morgan County in east Tennessee...
  Scott County in east Tennessee...

* Until 400 PM EST.

* At 1205 PM EST, Doppler radar indicated heavy rain across the 
  warned area. Between 2 and 3 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Follette, Oneida, Jacksboro, Huntsville, Helenwood, Jellico, 
  Caryville, Rocky Top, Winfield, Sunbright, Norma, Royal Blue, 
  Smokey Junction, Elk Valley, Cove Lake State Park, Slick Rock, 
  Ketchen, Robbins, Disney and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3660 8478 3658 8371 3660 8367 3642 8379
      3643 8389 3640 8395 3629 8398 3627 8402
      3630 8404 3623 8407 3624 8423 3618 8424
      3622 8430 3622 8437 3614 8445 3611 8485
      3616 8491 3628 8488 3630 8479 3640 8466

FLASH FLOOD...RADAR INDICATED

$$

19
3 follow-up statements
997 
WGUS54 KMRX 151832
FFWMRX
TNC013-025-129-151-152300-
/O.EXT.KMRX.FF.W.0004.000000T0000Z-250215T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
132 PM EST Sat Feb 15 2025

The National Weather Service in Morristown has extended the

* Flash Flood Warning for...
  Campbell County in east Tennessee...
  Northwestern Claiborne County in east Tennessee...
  Northern Morgan County in east Tennessee...
  Scott County in east Tennessee...

* Until 600 PM EST.

* At 132 PM EST, local law enforcement reported heavy rain across 
  the warned area. Between 2 and 3 inches of rain have fallen. 
  Additional rainfall amounts of 1 to 2 inches are possible in the 
  warned area. Flash flooding is already occurring and several low 
  lying roads are closed.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Follette, Oneida, Jacksboro, Huntsville, Helenwood, Jellico, 
  Caryville, Rocky Top, Winfield, Sunbright, Norma, Royal Blue, 
  Smokey Junction, Elk Valley, Cove Lake State Park, Slick Rock, 
  Ketchen, Robbins, Disney and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3660 8478 3658 8371 3660 8367 3642 8379
      3643 8389 3640 8395 3629 8398 3627 8402
      3630 8404 3623 8407 3624 8423 3618 8424
      3622 8430 3622 8437 3614 8445 3611 8485
      3616 8491 3628 8488 3630 8479 3640 8466

FLASH FLOOD...OBSERVED

$$

19
469 
WGUS54 KMRX 152200
FFWMRX
TNC013-025-129-151-160100-
/O.EXT.KMRX.FF.W.0004.000000T0000Z-250216T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
500 PM EST Sat Feb 15 2025

The National Weather Service in Morristown has extended the

* Flash Flood Warning for...
  Campbell County in east Tennessee...
  Northwestern Claiborne County in east Tennessee...
  Northern Morgan County in east Tennessee...
  Scott County in east Tennessee...

* Until 800 PM EST.

* At 500 PM EST, Doppler radar and automated rain gauges indicated 
  between 1.5 and 3.5 inches of rain have fallen in the warned area. 
  Flash flooding is already occurring. Although rain has generally 
  ended for the evening, flooding from runoff will continue. 
  Additional rainfall is expected during the early morning hours.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Follette, Oneida, Jacksboro, Huntsville, Helenwood, Jellico, 
  Caryville, Rocky Top, Winfield, Sunbright, Norma, Royal Blue, 
  Smokey Junction, Elk Valley, Cove Lake State Park, Slick Rock, 
  Ketchen, Robbins, Disney and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3660 8478 3658 8371 3660 8367 3642 8379
      3643 8389 3640 8395 3629 8398 3627 8402
      3630 8404 3623 8407 3624 8423 3618 8424
      3622 8430 3622 8437 3614 8445 3611 8485
      3616 8491 3628 8488 3630 8479 3640 8466

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

GC
954 
WGUS74 KMRX 160044
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
744 PM EST Sat Feb 15 2025

TNC013-025-129-151-160054-
/O.CAN.KMRX.FF.W.0004.000000T0000Z-250216T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Campbell TN-Claiborne TN-Morgan TN-Scott TN-
744 PM EST Sat Feb 15 2025

...FLASH FLOOD WARNING FOR CAMPBELL, NORTHWESTERN CLAIBORNE, 
NORTHERN MORGAN AND SCOTT COUNTIES HAS BEEN REPLACED WITH A FLOOD 
WARNING...

Runoff and drainage from earlier rain will continue to cause 
flooding problems through the evening. Please continue to heed road 
closures.

&&

LAT...LON 3660 8478 3658 8371 3660 8367 3642 8379
      3643 8389 3640 8395 3629 8398 3627 8402
      3630 8404 3623 8407 3624 8423 3618 8424
      3622 8430 3622 8437 3614 8445 3611 8485
      3616 8491 3628 8488 3630 8479 3640 8466

$$

GC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 10:43 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Feb 15, 10:43 AM EST, 1 hour 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
1043 AM EST Sat Feb 15 2025

...New UPDATE...

.UPDATE...
Issued at 1025 AM EST Sat Feb 15 2025

Overall, the forecast is in pretty good shape I think. Main
adjustment for the morning update was to try and fine tune PoPs
through the afternoon hours. Radar trends over the last few hours
has shown widespread rainfall covering much of Kentucky, and
extending south into the northern parts of Middle Tennessee, east
northeast into the northern Cumberland plateau and far southwest
Virginia. Radar estimates are that roughly 1.5" to 2" of rain have
fallen across areas from Scott county eastward through Claiborne
and Hancock county so far this morning. That looks reasonable
based on observations. High res models continue to indicate that
this area of rain will shift north by this afternoon, moving
squarely into Kentucky and southern West Virginia and exiting our
forecast area entirely. Timing would indicate that this happens by
21z or so, and have adjusted PoPs accordingly. The question then
is, how much more rain will we receive before that happens and
what the flooding implications are. Currently have some areal
flood warnings out covering those counties mentioned above as well
as Lee, Wise, and western Scott counties in Virginia. This should
cover things nicely for the time being, but any heavier convective
elements embedded in the area of broader rainfall will have to be
watched for flash flooding potential. Currently these areas are
saturated so heavy precip could result in flash flooding issues.

&&

.SHORT TERM...
(Today through Sunday)
Issued at 336 AM EST Sat Feb 15 2025

Key Messages:

1. Rain will spread into the area this morning, heavy at times in
northern sections where flooding will be a potential threat.

2. High mountain wave winds in the mountains and foothills today and
continuing into Sunday; strong winds area wide tonight and Sunday
morning.

3. Cold frontal passage Sunday morning followed by cold advection
and NW flow snow showers in the TN mountains and parts of SW VA
during the afternoon.

Discussion:

A dynamic weather system is taking shape this morning over the
central US, which will affect our area through Sunday with multiple
impacts and potential hazards.

Winds: We are already seeing strengthening winds in the higher
elevations of East TN, with gusts observed in the 30-40 mph range.
This will continue to trend upward as the pressure gradient tightens
across the mountains between the CAD ridge to our east and the
deepening low to our west. Gusts in the mountains today will likely
reach 50-60 mph in the usual wind-prone areas, with wind speeds
peaking tonight with gusts around 70 mph as the surface low tracks
into the lower OH Valley region and the LLJ increases to 60-70 kt
over Middle TN. Winds aloft may be able to mix down to the surface
tonight ahead of the approaching cold front, so the entire area will
likely see wind gusts of 35-45 mph, and post-frontal winds may
continue to gust in that range until around noon on Sunday. A Wind
Advisory will be hoisted for the entire area from midnight tonight
to noon Sunday.

Flooding: Not much has changed from previous forecasts regarding
precip amounts and flooding potential. The highest threat area
remains in the northern Cumberland Plateau counties and SW VA, where
FFG values are lowest, just a little over 1 inch for 3 hour FFG, and
around 1.5 for 6 hour FFG. Those areas will likely see around that
much rain today, mainly between 12-18Z. Through the afternoon, the
precip axis will shift north of the area as a deep southerly flow
develops ahead of the approaching upper trough. A second round of
heavy rainfall will come with the frontal passage late tonight and
Sunday morning. An additional 0.5 to 1 inch is expected during this
time.

Severe: The severe threat appears low for our area given that the
limited instability will mainly be elevated, and convection to our
west this afternoon/evening will be weakening as it moves east into
a more stable environment. Still, even with a little elevated
instability, given the strong winds aloft, a few thunderstorms will
be capable of bringing those winds aloft down to the surface at
times. Our southwestern counties will have the highest potential for
thunderstorms tonight. Any tornado threat appears to be well south
of our area where storms will be surface-based.

Snow: Cold advection develops in earnest tomorrow afternoon behind
the cold frontal passage and underneath the deep mid/upper
trough. A 30-40 kt W-NW flow and steepening lapse rates will
create upslope showers in parts of SW VA and the East TN mountains
during the afternoon. Falling temperatures will change these
showers from rain to snow, mainly in the higher elevations where
accumulation up to 1 inch will be possible before sunset.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 336 AM EST Sat Feb 15 2025

Key Messages:

1. A much colder airmass arrives late Sunday with light snow showers
continuing into the evening across northeast TN, southwest VA, and
the southern Appalachians. Snowfall amounts look to be light.

2. Cold temperatures this upcoming week with increasing chance for
another winter system developing to the south with the potential to
bring some snowfall to a significant portion of the area Wednesday
and Wednesday night.

3. An increasing chance of much below normal temperatures Thursday
and Friday with Arctic front moving in behind snowfall and
temperatures mostly below freezing.

Discussion:

In the northwest flow pattern Sunday night there should be low level
hanging around through the evening and the clouds get hung up in the
valley and the cold temperatures will wring out some light snow
showers across extreme northeast Tennessee, southwest Virginia, and
the Appalachians south to the Smokies. The snowfall accumulations
are expected to be light by early Monday as the last few days have
been around 50 degrees ahead of the front. Surface soil temperatures
are estimated to be in the upper 30s in southwest Virginia and lower
40s in east central Tennessee so this will be warm enough to melt
some of the initial snow. But grassy and elevated surfaces could see
a dusting of snow to a few tenths lower elevations, and higher
amounts around an inch or 2 are possible across the highest
elevations near Roan Mountain and the Smoky Mountains by Monday
morning.

For Monday and Tuesday there will be a break from the rain and snow
with higher pressure building southeast from the northern plains
dropping temperatures 20 degrees in the southwest Virginia mountains
to about 10 degrees from Sundays highs in southeast Tennessee.
Northwest winds will continue through the morning with wind chills
in the teens and 20s lower elevations. The upper level eastern US
troughing Sunday will become zonal by Monday night and by Tuesday
another trough develops over the Rockies and Plains states. Winds
will be light Monday night and Tuesday and temperatures should warm
several degrees with mostly sunny skies and the longer day lengths
now. Clouds will increase Tuesday night. Lower pressure is expected
to develop along the Gulf coast with moisture overrunning the
developing system as it spreads into the Ohio and Tennessee Valleys.

Uncertainty with the track of this system but with the cold air in
place Tuesday night some light snow is expected across much of the
area into Wednesday morning. It will be colder east of the
Appalachians with likely cold air trapped there and some warming
aloft Wednesday to change the snow to rain. As the system tracks
into Georgia later Wednesday and then reaches the Atlantic coast by
evening colder air will be wrapped behind it and snow levels will
drop.

It looks like the most significant snow for the lower elevations
will be Wednesday night and the higher elevations will see even more
snow. The WPC Day 5 Winter Weather Outlook or Wednesday to Thursday
morning period shows a 10 to 30 percent chance of 0.25 inch liquid
equivalent of snowfall for much of east TN and for the northeast
part, higher elevations of east Tennessee mountains and southwest
Virginia it shows a 30 to 50 percent chance of 0.25 inch liquid
equivalent of snowfall. A significant trough moving into the back
side of the trough with a 1048 high over the plains will usher in
some Arctic air and drop temperatures into the teens and 20s by
Thursday morning with the snow ending. Clouds will likely linger
over much of the area into the afternoon with the strong cold air
advection and give the eastern mountains some more snowfall. Highs
Thursday will be below freezing over much of the region and drop to
frigid levels by Friday only slow warming Friday and any snow cover
could delay warming.

&&

.AVIATION...
(12Z TAFS)
Issued at 610 AM EST Sat Feb 15 2025

Strong winds aloft will produce LLWS at all sites through today
and this evening, until winds are able to mix to the surface
tonight. An area of rain is spreading north and will move into TRI
soon, but with downslope winds conditions should be predominantly
VFR, but possibly MVFR vis with heavier rain. Cigs are MVFR at CHA
now but are forecast to drop to IFR in the late morning and remain
there through the day. Tonight, a cold front will move through and
bring rain to all sites, possibly heavy with IFR vis at times.
Winds will be gusty tonight just ahead of the front and behind it
late in the period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             57  52  55  26 /  40 100  40   0
Knoxville McGhee Tyson Airport, TN  62  52  54  25 /  50 100  90  10
Oak Ridge, TN                       55  51  54  24 /  70 100  70  10
Tri Cities Airport, TN              57  51  54  23 /  80  80 100  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory from midnight tonight to noon EST Sunday for
     Cherokee-Clay.

TN...Wind Advisory from midnight EST /11 PM CST/ tonight to noon EST
     /11 AM CST/ Sunday for Anderson-Bledsoe-Bradley-Campbell-
     Claiborne-Grainger-Hamblen-Hamilton-Hancock-Hawkins-
     Jefferson-Knox-Loudon-Marion-McMinn-Meigs-Morgan-North
     Sevier-Northwest Blount-Northwest Carter-Northwest Cocke-
     Northwest Greene-Northwest Monroe-Rhea-Roane-Scott TN-
     Sequatchie-Sullivan-Union-Washington TN-West Polk.

     Flood Watch through Sunday morning for Bledsoe-Campbell-
     Claiborne-Hancock-Marion-Morgan-Scott TN-Sequatchie.

     High Wind Warning until noon EST Sunday for Blount Smoky
     Mountains-Cocke Smoky Mountains-East Polk-Johnson-Sevier
     Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Wind Advisory from midnight tonight to noon EST Sunday for Lee-
     Russell-Scott VA-Washington VA-Wise.

     Flood Watch through Sunday morning for Lee-Russell-Scott VA-Wise.

&&

SHORT TERM...CD
LONG TERM....TD
AVIATION...DGS
Hazardous weather outlook, Feb 15, 4:06 AM EST, 7 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
406 AM EST Sat Feb 15 2025

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-160900-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
406 AM EST Sat Feb 15 2025 /306 AM CST Sat Feb 15 2025/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

The potential exists for significant flooding as multiple rounds
of rainfall are expected from this morning through Sunday morning,
with heavy rainfall rates possible at times. Total rainfall in
excess of 2 inches is expected in southwest Virginia and the
northern Cumberland Plateau area through Sunday morning. Stream
and river flooding, flooded roads, as well as mud and rock slides
are all possible. A Flood Watch is in effect.

Mountain wave high winds are likely across the Tennessee
mountains and adjacent foothills, where wind gusts up to 70 mph
are possible. In addition, strong wind gusts are expected across
the entire area from midnight tonight until noon Sunday, with
gusts up to 45 mph. This could cause downed trees and power
outages due to saturated grounds.

Southern portions of East Tennessee, including the Chattanooga
area, are highlighted in a Slight Risk for severe thunderstorms
Saturday night. Damaging winds will be the main threat from
thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Significant flooding through Sunday morning is possible with heavy
rainfall. A Flood Watch is in effect until noon Sunday. Strong
wind gusts are expected across the entire area until noon Sunday,
with gusts up to 45 mph in the advisory area and 70 mph in the
east Tennessee mountains and foothills. This could cause downed
trees and power outages due to saturated grounds.

A developing system along the Gulf coast Tuesday night will
spread moisture north into the Tennessee Valley through Wednesday
night. With a colder airmass in place some light snow is expected
across lower elevations and more significant snowfall across the
higher elevations.

.SPOTTER INFORMATION STATEMENT...

Detailed reports of flooding, severe thunderstorm damage and non
thunderstorm high wind damage this weekend will be appreciated.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:26 AM ESTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more33 hr
Feb 15, 9:24 AM ESTAreal Flood AdvisoryMRXCampbell, Claiborne, Morgan, Scott45 min
Feb 15, 10:08 AM ESTAreal Flood WarningMRXCampbell, Claiborne, Morgan, Scott117 min
Feb 15, 10:16 AM ESTAreal Flood AdvisoryMRXClaiborne, Hancock108 min
Feb 15, 12:04 PM ESTFlash Flood WarningMRXClaiborne, Hancock10 hr
Feb 15, 1:23 PM ESTAreal Flood WarningMRXAnderson, Campbell, Morgan, Union6 hr
Feb 15, 1:30 PM ESTAreal Flood WarningMRXHawkins, Sullivan6 hr
Feb 15, 2:46 PM ESTRiver Flood WarningMRXHancock57 hr
Feb 15, 2:46 PM ESTRiver Flood WarningMRXClaiborne, Union65 hr
Feb 15, 2:46 PM ESTRiver Flood WarningMRXHancock35 hr
Feb 15, 2:46 PM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock3 days
Feb 15, 5:41 PM ESTFlash Flood WarningMRXSullivan4 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.